MATHEMATICA BOHEMICA, Vol. 126, No. 3, pp. 613-629 (2001)

A note on integration by parts for abstract Perron-Stieltjes integrals

Stefan Schwabik

Stefan Schwabik, Mathematical Institute, Academy of Sciences of the Czech Republic, Zitna 25, 115 67 Praha 1, Czech Republic, e-mail:

Abstract: Integration by parts results concerning Stieltjes integrals for functions with values in Banach spaces are presented. The background of the theory is the Kurzweil approach to integration based on Riemann type integral sums, which leads to the Perron integral. \endabstract

Keywords: integration by parts, Kurzweil-Stieltjes integral, Perron-Stieltjes integral

Classification (MSC2000): 26A39

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition